I am 28 yrs old. I was diagnosed with ADHD as a child at 6 yrs old. Back then i was put on ritalin. I took that until the age of 12yrs. I have suffered from major depression and anxiety ever since I can remember and have been on countless medications throughout my life for anxiety and depression. Finally In Dec. of 2009 I was talking with my phychiatrist and thought maybe all my problems were really steming from the fact that I never out grew my ADHD. So I started on strattera. We gradually upped the dose to 80mg but I had to stop it becasue of my nausea with the upped dose in June. I actually felt like it was stating to help :-( So now the Doc put me on Vyvanse. Problem is I get nausea with alot of meds and this one has started of the bat making me sick and I also feel jittery. Does anybody else have problems with nausea and alot of medications? Does andbody else with ADHD find a med to treat it that doesnt make them nauseated? Also am I supposed to fell jittery... or will that go away with time? Im in school and need to take something for my concentration but not willing to if Im always sick to stomach... I need help
New with Vyvanse? Anybody else have nausea?
- 25 Jun 2010 by KayDeDe1982
- 13 December 2020
- vyvanse, nausea/vomiting, attention-deficit hyperactivity disorder (adhd)
Also Im on xanax for anxiety an night time and for insomia I take it as needed at night time. Even before I statred my vyvase I've had insomia problems. I was fine all spring until i stopped taking strattera.... Now im having sleeping problems.... dont think they are related to Vyvanse as Ive only been on it a few days although I know it can be a side effect. How many hrs should this be taken before bedtime to avoid? I take it as soon as i get up
Hello my friend, it certainly sounds like your having some real challenges with your medications, I hope you find some relief soon, its no fun feeling like that for sure , listen, I will be starting my medication of Vyvanse Saturday, so I will let you know if I feel sick to my stomach for sure. He started me on 50mg and said I am always on the go go go go lol ok, I will try it and see for now. Keep in touch and let me know how you fair out.
I have a similar situation as you, I have been being treated for anxiety and depression since I was 19 and I am now 35 years old and my doctor seems to think all of my underlying issues are from undiagnosed ADD. He started me on 30 mg / day of Vyvanse and I felt so jittery and anxious for a bout a week but I fought through it and then I felt great on it. They have now increased my dose to 50 mg and I have to get used to it all over again. I am feeling very nauseaous in the afternoon but I am hoping that will pass as well. I am just fighting through the tough parts to hopefully get to the anticiapated result. It is a waiting game for me now, I am going to give it 2-3 weeks and if the side effects do not stop I am thinking I want to go back down to 30 mg. Stick with it unless you absolutely cannot tolerate it. Good luck and I know how you feel, you are not alone!!
Nausea and restlessness is completely normal while taking vyvanse for the first few weeks. You may also realize you're more prone to being agitated by simple things about 8 hours after taking it. I've been taking vyvanse for over a year now to help with my ADD, depression, and anxiety but it does make it difficult to sleep depending on your current dosage. Lower dosages (15-30 mg) will normally ware off by 8-9 pm, higher dosages (40-70) will take longer so if you are taking a high dosage try waking up earlier than you normally do, the vyvanse will keep you awake during the day. If you're feeling nauseous try sucking on a peppermint, drinking lots of water, and eating more than you normally do in the mornings because the medication speeds up your metabolism causing dehydration and calories to burn faster. I hope this helps! Good luck!
i get sick almost everyday from my Vyvanse... 60mgs... i hate it, but nothing else works... GOOD LUCK
Hey I have the same problem and I'm prescribed the 30 mg vyvanse. I kinda cheat a bit. I open my pills and take a half dose. Because they are extended release the effect is unchanged. I still get nausea but what helps me is either eating something or drinking plenty of water. Also avoid sodas. The caffine will not mix well with the vyvanse and I also notice more nausea when I drink sodas.
So while this is an old thread, interestingly enough, my answer is different than everyone else's. Could be that I also have a rather physical job, so that helps me keep my mind off things. Anyway, I don't eat anything in the morning or lunch. Basically I intermittent fast all day. I eat in the evening. I try to eat a meal that will fill me up for a good while, and then if working (again physical) I don't even notice hunger pangs. Might help, might not. It IS a medication also designed for Binge eating disorder, so that could have something to do with it. If I feel hungry I'll drink some water, and worst case scenario, I'll have a popsicle or something if I feel light headed. Hope this helps.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.